Illinois Journal of Mathematics

Bilipschitz group actions and homogeneous Jordan curves

David A. Herron and Volker Mayer

Full-text: Open access

Abstract

We analyze bilipschitz group actions on Jordan curves and present a list of alternative descriptions for bilipschitz homogeneous bounded turning Jordan curves in doubling metric spaces.

Article information

Source
Illinois J. Math., Volume 43, Issue 4 (1999), 770-792.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060691

Digital Object Identifier
doi:10.1215/ijm/1256060691

Mathematical Reviews number (MathSciNet)
MR1712522

Zentralblatt MATH identifier
0935.30017

Subjects
Primary: 30C65: Quasiconformal mappings in $R^n$ , other generalizations
Secondary: 28A80: Fractals [See also 37Fxx]

Citation

Herron, David A.; Mayer, Volker. Bilipschitz group actions and homogeneous Jordan curves. Illinois J. Math. 43 (1999), no. 4, 770--792. doi:10.1215/ijm/1256060691. https://projecteuclid.org/euclid.ijm/1256060691


Export citation